# SDR CA151215011

- Difficulty date: November 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMBING OUT THE CREW NEEDED TO SHUT THE LT ENGINE DOWN. THE ACFT RETURNED FOR A SAFE LANDING.  BORESCOPE INSPECTION REVEALED EXTENDED DAMAGE AT NUMEROUS LOCATION IN THE ENGINE.  THE ENGINE WILL BE SENT FOR INVESTIGATION AND REPAIR.
